| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately six years after initial implantation, the patient underwent revision from partial to total knee prosthesis.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item:154725, item name: oxf uni tib tray sz d rm pma, lot number:306450.Item:161469, item name: oxf twin-peg cmntd fem md pma, lot number: 221770.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00354, 3002806535-2022-00355.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.